Department of Mathematics

Carmelita M. Loquias, M.S.


Assistant Professor


B.S. Mathematics, University of San Carlos, 1983
M.S. Mathematics, University of San Carlos, 1999


Number theory, statistical analysis, abstract algebra, set theory

Recent Publications:

1. Belleza, K; Loquias, C. 2015. Conceptualizing Minuet in G major through mathematics and the generalized interval system. Global Journal of Pure and Applied Mathematics. 11(6): 4413-4445.

2. Balmaceda, J. M.; Buloron, J.; Loquias, C. 2015. Subgroups as dominating sets for a Cayley graph of the dicyclic group. Matimyas Matematika. 38(1-2): 35-42.

3. Loquias, C.; Enriquez, E. 2016. On secure convex and restrained convex domination in graphs. International Journal of Applied Engineering Research. 11(7), 4707-4710.

Back to Department Homepage